Einstein half lightlike submanifolds with special conformalities
Bull. Korean Math. Soc. 2012 Vol. 49, No. 6, 1163-1178
https://doi.org/10.4134/BKMS.2012.49.6.1163
Published online November 30, 2012
Dae Ho Jin
Dongguk University
Abstract : In this paper, we study the geometry of Einstein half lightlike submanifolds $M$ of a semi-Riemannian space form $\bar{M}(c)$ subject to the conditions: (a) $M$ is screen conformal, and (b) the coscreen distribution of $M$ is a conformal Killing one. The main result is a classification theorem for screen conformal Einstein half lightlike submanifolds of a Lorentzian space form with a conformal Killing coscreen distribution.
Keywords : half lightlike submanifold, screen conformal, conformal Killing distribution
MSC numbers : Primary 53C25, 53C40, 53C50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd